# SDR P5CA0100614

- Difficulty date: November 18, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 83,805 hours, 21,554 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 65B021002
- Part serial: NONE
- Condition: Delaminated
- Location: R/H O/B Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBD AILERON TOP CENTER HONEYCOMB PANEL TOP SKIN DELAMINATED 5' FROM I/B END, APPROX. 15" DIA.  REMOVED & REPLACED R/H OUTBD AILERON PER MM 27-11-02
